# SDR DHL2003366513

- Difficulty date: May 24, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Nacelle
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG O/B CORE NACELLE INTERIOR AFT RIB IS DAMAGED.  ROUTED OUT DAMAGE AREA AN INSTALLED REPAIR DOUBLER IAW TIMCO REO G09306.
